Husbands problem

My husband John, is suffering from non small cell carcinoma of the left lung. He had a 6 session course of chemo last year and because the tumour has spread to his rib he had a 12 session course of radiotherapy at the end of last year.

He also has AF for which he takes Apixaban and beta blockers.

He is on water tablets but they're having no effect and sometimes he wakes with a swelling under his left eye. He can't wear his proper shoes and has to go out in slippers.

The doc doesn't seem concerned by this but I am.

5 Replies

oldestnewest
  • His water tablet dosage may need adjusting. Does he see a consultant?

  • Why not ring the BLF specialist nurses for advice (03000 030 555 during office hours)?

  • I would be concerned too valrid as it's hard to see your husband going through this. You have had good replies from Toci and mrsmummy so hope they help.

    Take care xxxx

  • I agree, a call to blf would be helpful.

  • I am so sorry to hear of you dear husband's health issues. Good advice to contact BLF.

    Love to you both

    cx

You may also like...